What Is the Best Way to Reduce the Intensity of Benzo-Induced Tinnitus?

Discussion in 'Support' started by Beste, May 31, 2016.

tinnitus forum
    1. Beste

      Beste Member

      Tinnitus Since:
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      Hi all
      Today it has been 4 months that I got my T. As far as I understand from the comments from the forum, it is not going anywhere by its own at this moment. I had my T from benzos which I quit abruptly and I'm having head buzzing, sizzling, hissing and electrical sensation.

      T has all but destroyed my life. I really hate myself to let my loved ones down. I'm alright with T is not going anywhere but I really want it to reduce its intensity. I have it 8-9/10 and I'd be the happiest person in the whole world I can manage it to be 2-3/10.

      I need to choose the right drug or treatment to start with. I have been reading all of the threads related to drugs but I do not know which one is the most efficient for my case. I want you all to know that I want to make myself a lab rat because I have nothing to lose at the moment since I am frequently considering to end my life.

      Thank you
      • Hug Hug x 5
    2. JasonP

      JasonP Member

      Tinnitus Since:
      Can you post your audiogram?
      Not saying you should do this, but did you ever get back on benzo's to see if it went away?

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.